What can mathematical models bring to the control of equine influenza?

Daly, Janet M. and Newton, J.R. and Wood, J.L.N. and Park, A.W. (2013) What can mathematical models bring to the control of equine influenza? Equine Veterinary Journal, 45 (6). pp. 784-788. ISSN 0425-1644

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (466kB)

Abstract

Mathematical modelling of infectious disease is increasingly regarded as an important tool in the development of disease prevention and control measures. This article brings together key findings from various modelling studies conducted over the past 10 years that are of relevance to those on the front line of the battle against equine influenza.

Item Type: Article
Additional Information: This is the pre-peer reviewed version of the following article: "What can mathematical models bring to the control of equine influenza?", which has been published in final form at http://onlinelibrary.wiley.com/doi/10.1111/evj.12104/abstract.
Schools/Departments: University of Nottingham UK Campus > Faculty of Medicine and Health Sciences > School of Veterinary Medicine and Science
Depositing User: Wahid, Ms. Haleema
Date Deposited: 31 Mar 2014 11:23
Last Modified: 22 Sep 2016 07:10
URI: http://eprints.nottingham.ac.uk/id/eprint/2344

Actions (Archive Staff Only)

Edit View Edit View